Alert archive / New York / Small Craft Advisories in 2009
Small Craft Advisory 30, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Apr 19, 2009, 10:26 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2009, 10:26 AM EDT (14:26 UTC)
- Expired
- Apr 19, 2009, 6:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
332 WHUS71 KBUF 191426 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1026 AM EDT SUN APR 19 2009 LEZ040-192100- /O.NEW.KBUF.SC.Y.0030.090419T1426Z-090419T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 1026 AM EDT SUN APR 19 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. NORTHEAST WINDS 15 TO 25 KNOTS WITH 3 TO 5 FOOT WAVES WILL SUBSIDE LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-192230- /O.CON.KBUF.SC.Y.0029.090420T0300Z-090420T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1026 AM EDT SUN APR 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT MONDAY. NORTHEAST WINDS AHEAD OF AN APPROACHING LOW WILL INCREASE TO 15 TO 25 KNOTS TONIGHT THROUGH MONDAY AFTERNOON. THE RESULTING WAVES WILL POSE A HAZARD TO SMALL BOAT OPERATORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
353 WHUS71 KBUF 191932 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 332 PM EDT SUN APR 19 2009 LEZ040-192200- /O.EXT.KBUF.SC.Y.0030.000000T0000Z-090419T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 332 PM EDT SUN APR 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. NORTHEAST WINDS 15 TO 25 KNOTS WITH 3 TO 5 FOOT WAVES WILL SUBSIDE LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-200345- /O.EXT.KBUF.SC.Y.0029.090420T0700Z-090421T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 332 PM EDT SUN APR 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 10 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 10 PM EDT MONDAY. NORTHEAST WINDS AHEAD OF AN APPROACHING LOW WILL VEER TO EAST INCREASE TO 15 TO 25 KNOTS TONIGHT THROUGH MONDAY EVENING. THE RESULTING WAVES WILL POSE A HAZARD TO SMALL BOAT OPERATORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
385 WHUS71 KBUF 192211 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 611 PM EDT SUN APR 19 2009 LEZ040-200615- /O.EXP.KBUF.SC.Y.0030.000000T0000Z-090419T2200Z/ /O.EXB.KBUF.SC.Y.0029.090419T2211Z-090421T0200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 611 PM EDT SUN APR 19 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ041-200615- /O.EXB.KBUF.SC.Y.0029.090419T2211Z-090421T0200Z/ LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 611 PM EDT SUN APR 19 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-200615- /O.CON.KBUF.SC.Y.0029.090420T0700Z-090421T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 611 PM EDT SUN APR 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 7:32 AM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 19, 7:32 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
732 AM EDT SUN APR 19 2009
.SYNOPSIS...
HIGH PRESSURE BUILDING SOUTH FROM QUEBEC WILL BRING DRY WEATHER TO
OUR AREA TODAY. LOW PRESSURE LIFTING NORTH FROM THE MISSISSIPPI
VALLEY WILL THEN BRING PERIODS OF MUCH NEEDED RAINFALL MONDAY
THROUGH WEDNESDAY. HIGH PRESSURE WILL BRING DRIER WEATHER AND MILDER
TEMPERATURES THURSDAY AND FRIDAY...BEFORE AN APPROACHING COLD FRONT
BRINGS A CHANCE FOR SHOWERS LATE FRIDAY AND SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
7 AM UPDATE...BACKDOOR COLD FRONT HAS PUSHED SOUTH INTO NE OHIO
AND NRN PA AND PRETTY MUCH WASHED OUT EARLY THIS MORNING. LOW
CLOUD ON THE UPSLOPE FLOW OFF LAKE ONTARIO IN ITS WAKE HAS ALSO
MIXED OUT DURING THE PAST HOUR OR SO. ADJUSTED GRIDS ACCORDINGLY.
SO...IT LOOKS LIKE WE WILL SQUEEZE OUT ONE MORE PLEASANT SPRING
DAY TODAY BEFORE THINGS GO DOWNHILL TONIGHT. THERE WILL BE PLENTY
OF HIGH CLOUD ACROSS THE WEST...WITH MAINLY CLEAR SKIES ACROSS THE
NORTH COUNTRY. THIS SHOULD ALLOW FOR A PARTLY TO MOSTLY SUNNY DAY
THROUGHOUT. 850 MB TEMPS RANGE FROM +2 TO +4C IN WEST...SUPPORTING
SEASONABLE M-U 50S. FULL SUN OVER NORTH COUNTRY WILL ALLOW MORE
MIXING OF THE SLIGHTLY COLDER 850 MB TEMPS SO L-M 50S GOOD THERE
TOO. CLOUDS WILL BEGIN TO THICKEN UP LATE IN AFTERNOON ACROSS
CHAUT COUNTY.
WEATHER WILL GO DOWNHILL TONIGHT AS CLOUDINESS AND MOISTURE BEGIN TO
STREAM NORTHEAST FROM DEVELOPING LOW PRESSURE OVER THE OHIO VALLEY.
MODELS IN FAIRLY GOOD AGREEMENT WITH TIMING OF ONSET OF RAIN...WHICH
WILL HAVE TO FIGHT DRY LOW LAYERS AT FIRST. WILL GO WITH A FAIRLY
TIGHT POP GRADIENT...STARTING OVER SRN CHAUT CO AROUND
04Z...BUF-IAG 08-10Z...AND ROC 10-12Z. WILL ALSO GO WITH CATEG
NEAR 100 POPS SOUTH OF BUF BY MORNING...HIGHER THAN GUIDANCE...BUT
RAIN LOOKS LIKE A LOCK IN THESE AREAS BY MORNING. NORTH COUNTRY
SHOULD BE DRY ALL NIGHT WITH RAIN ADVANCING INTO THAT AREA MONDAY
MORNING. THIS RAIN WILL BE THE FIRST IN NEARLY TWO WEEKS FOR MOST
OF OUR REGION AND WILL BE BENEFICIAL FOR AGRICULTURAL INTERESTS.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
MONDAY STILL LOOKS TO BE A VERY DAMP DAY AS A MOIST SOUTHEAST FLOW
SET UP AHEAD OF THE CENTRAL GREAT LAKES LOW AND ITS ASSOCIATED
OCCLUDED FRONT. ADDITIONAL LIFT WILL BE PROVIDED BY A 50 KNOT LOW
LEVEL JET THAT IS FORECAST TO PUSH ACROSS WESTERN AND CENTRAL NEW
YORK STATE...DRAWING MOISTURE FROM THE SOUTHEAST AND THE MID
ATLANTIC REGION. EXPECT STEADY RAIN TO SPREAD NORTHEAST ACROSS THE
AREA MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. THE OCCLUDED
FRONT IS FORECAST TO SWEEP ACROSS WESTERN NEW YORK MONDAY NIGHT
WHILE THE LOW LEVEL JET SHIFTS INTO EASTERN YORK STATE AND NEW
ENGLAND. THIS SHOULD CAUSE THE STEADIEST RAIN TO TAPER OFF FROM WEST
TO EAST AS THE NIGHT WEARS ON.
THE MODELS CONTINUE TO SHOW A WELL DEFINED DRY SLOT FOLLOWING THE
OCCLUDED FRONT TUESDAY MORNING. THIS MAY CAUSE THE RAIN TO TAPER OFF
OR EVEN END FOR A BRIEF TIME DURING THE MORNING. BUT...INSTABILITY
SHOWERS SHOULD BECOME MORE WIDESPREAD DURING THE AFTERNOON AS
COLDER AIR ASSOCIATED WITH THE APPROACHING UPPER LEVEL TROUGH GETS
CLOSER. THE AREA WILL ALSO COME UNDER THE INFLUENCE OF THE RRQ OF AN
UPPER LEVEL JET STREAK THAT IS FORECAST TO SURGE AHEAD OF THE UPPER
LOW.
RAIN WILL CONTINUE TUESDAY NIGHT AS THE CORE OF THE COLDEST AIR
ALOFT WORKS EAST TOWARD THE LOWER GREAT LAKES. THE HIGHER ELEVATIONS
OF THE SOUTHERN TIER MAY SEE SOME WET SNOW MIXING WITH THE RAIN AS
THE BOUNDARY LAYER CONTINUES TO COOL.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
SHOWERS WILL CONTINUE ON WEDNESDAY WITH THE UPPER LEVEL TROUGH
SITUATED OVER NEW YORK STATE. SFC LOW WILL PASS TO OUR NORTH ACROSS
SOUTHERN ONTARIO AND WITH MOISTURE AND COLDER AIR WRAPPING IN BEHIND
THE SFC LOW SOME OF THE SHOWERS EARLY WEDNESDAY WILL HAVE WET SNOW
MIXING IN...MAINLY ACROSS THE HIGHER ELEVATIONS OF THE WESTERN
SOUTHERN TIER. TEMPERATURES ON WEDNESDAY WILL REMAIN CHILLY WITH
AFTERNOON HIGHS AROUND 10 DEGREES BELOW NORMAL.
THE UPPER LEVEL TROUGH LIFTS NORTHEASTWARD WEDNESDAY NIGHT WITH THE
THREAT OF SHOWERS DIMINISHING FROM WEST TO EAST. THURSDAY WILL
FINALLY DRY OUT AS THE UPPER LOW SLIDES EAST OF NEW ENGLAND AND HIGH
PRESSURE RIDGES NORTH FROM THE MIDDLE ATLANTIC STATES. WILL STILL
LEAVE IN A CHANCE FOR MORNING RAIN/SNOW SHOWERS ACROSS THE NORTH
COUNTRY. WARM AIR ADVECTION ON THE WEST SIDE OF THE HIGH WILL ALLOW
TEMPERATURES TO WARM BACK INTO THE 50S ON THURSDAY.
THE LATEST GFS RUN HAS NOW COME MORE IN LINE WITH THE EARLIER ECMWF
BY DROPPING A COLD FRONT SOUTH ACROSS NEW YORK STATE LATE FRIDAY
NIGHT. WILL INTRODUCE LOW CHANCE POPS ACROSS THE AREA FRIDAY
AFTERNOON AND FRIDAY NIGHT WITH LIMITED MOISTURE FORECAST POOL AHEAD
OF THE FRONT. THE ECMWF SUGGESTS THAT THE FRONT MAY HOLD UP ACROSS
ACROSS THE AREA SATURDAY. THEREFORE...WILL LEAVE IN CHANCE POPS FOR
THIS PERIOD.
EXPECT TEMPERATURES TO WARM INTO THE 60S ON FRIDAY WITH 850 MB
TEMPERATURES FORECAST TO MODERATE TO ABOUT 10C. SATURDAYS
TEMPERATURES ARE MORE PROBLEMATIC DUE TO THE UNCERTAINTY OF THE
POSITION OF THE COLD FRONT. FOR NOW...WILL LOWER TEMPERATURES A FEW
DEGREES COMPARED TO FRIDAY. BUT...IF THE COOLER GFS VERIFIES...AREA
TEMPERATURES MAY NOT GET OUT OF THE 50S. THIS UNCERTAINTY IS
REFLECTED IN THE ENSEMBLE GFS 2M TEMPERATURE FORECASTS FOR SATURDAY.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
THE BACKDOOR COLD FRONT WHICH CROSSED THE REGION LAST EVENING WAS
NOW DOWN INTO NORTHERN PENNSYLVANIA AND PRETTY MUCH WASHED OUT. LOW
CLOUDINESS DEVELOPED IN THE NORTHEAST UPSLOPE FLOW OFF LAKE
ONTARIO BUT EVEN THIS HAS MIXED OUT AS WELL. THIS WILL LEAVE THE
ENTIRE REGION UNDER VFR CONDITIONS WITH JUST SOME PATCHY CIRRUS
AND OCCASIONAL AC IN WEST TODAY...WITH MAINLY CLEAR SKIES EAST OF LAKE
ONTARIO.
THEN...A SPRAWLING STORM SYSTEM WILL APPROACH FROM THE OHIO VALLEY
AND SPREAD LOWER CIGS AND RAIN INTO WESTERN NEW YORK LATE TONIGHT.
SHOWERS AND ASSOCIATED MVFR CONDITIONS SHOULD BEGIN AT THE KJHW
TERMINAL AROUND 05Z AND SPREAD TO KBUF BY 08Z AND KROC BY 10Z.
THERE WILL BE A DECENT LL JET...SSE AT AROUND 35 KTS AT 2-3 K FT
BETWEEN 06Z AND 12Z ACROSS THE WESTERN TERMINALS.
OUTLOOK...
MONDAY AND TUESDAY...MVFR/IFR IN FREQUENT RAIN SHOWERS.
WEDNESDAY...MVFR IN SCATTERED SHOWERS.
THURSDAY...MAINLY VFR.
&&
.MARINE...
NORTHEAST WINDS WILL CONTINUE TODAY IN THE WAKE OF THE COLD
FRONTAL PASSAGE AND HIGH PRESSURE BUILDING DOWN FROM ONTARIO. THEY
WILL DIMINISH SOME DURING THE DAY BUT INCREASE AGAIN TONIGHT AND
MONDAY IN ADVANCE OF LOW PRESSURE APPROACHING FROM THE OHIO
VALLEY. THEY WILL VEER MORE EAST AND SOUTHEAST LATER MONDAY AND
MONDAY NIGHT AS THE LOW LIFTS UP JUST TO OUR WEST.
THE NORTHEAST WINDS WILL ALLOW WAVES TO BUILD TO 2 TO 4 FEET ON
LAKE ERIE BY THIS EVENING...THEN THEY SHOULD SUBSIDE AS WINDS VEER
MORE EASTERLY. ON LAKE ONTARIO HOWEVER...THE INCREASING NORTHEAST
WINDS THIS EVENING WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET ALONG
THE NEARSHORES FROM ABOUT ROCHESTER WESTWARD BY MIDNIGHT. WILL
THEREFORE HOIST A SMALL CRAFT ADVISORY FROM SODUS BAY WEST FROM
11 PM TONIGHT THROUGH 5 PM MONDAY WHEN WAVES SHOULD SUBSIDE
SUFFICIENTLY AS WINDS VEER MORE EASTERLY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 5 PM EDT
MONDAY FOR LOZ042-043.
&&
SYNOPSIS...TJP
NEAR TERM...SFM
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...SFM
MARINE...SFM/TJPHazardous weather outlook, Apr 19, 5:05 AM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 505 AM EDT SUN APR 19 2009 NYZ001>008-010>014-019>021-085-200915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 505 AM EDT SUN APR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-200915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 505 AM EDT SUN APR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:01 AM EDT | Small Craft Advisory | BUF | 50 hr |
Nearby
Small Craft Advisories in New York, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.